# SDR AWXA200400347

- Difficulty date: March 26, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 37,573 hours, 15,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53670033001
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK FOUND CABIN FLOOR PANEL 241JF DELAMINATED.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL 241JF; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG 10D5367033; INSTALLED NEW PANEL IAW A320 SRM 53-02-00 FIG 209 PG 233-236.
